- Volume 45 Issue 3
A simple proof of the fact that the j-invariants for Weierstrass equations are invariant under birational transformations which keep the forms of Weierstrass equations is given by finding a non-trivial explicit birational transformation which sends a normalized Weierstrass equation to the same equation.
j-invariant;Weierstrass equation;elliptic curve;coverings;Riemann surface of genus one
- H. Cohen, A Course in Computational Algebraic Number Theory, Graduate Texts in Mathematics, 138, Springer-Verlag, Berlin, 1993
- J. Harris, Algebraic Geometry, Graduate Texts in Mathematics, 133, Springer-Verlag, New York, 1993
- R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, Springer-Verlag, New York, 1977
- J. H. Silverman, The Arithmetic of Elliptic Curves, Graduate Texts in Mathematics, 106. Springer-Verlag, New York, 1986